# SDR DALA1240169264

- Difficulty date: June 30, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5910142U11
- Condition: Corroded
- Location: Bs 362.5-434.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED OUT DAMAGE AND REPLACED WEB IN FWD CARGO COMPARTMENT CUT OUT DOOR FRAME FROM FS 362.5 - 434.5 BETWEEN L29R - L24R IAW SRM NR 51-30-02 VOL II AND DRAWING 3 5910142.
